# SDR 96ZZZX367

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2799C
- Make and model: Cessna 170B
- Aircraft serial: 26343
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 0433113
- Condition: Worn
- Location: Rudder
- Part time: 3,409 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED PLAY IN RUDDER BOLT, FOUND HOLE WORN ALMOST THROUGH TOP OF BELLCRANK.  HOLE CAUSED BY BEARING BLOCK.  SUBMITTER STATED UNABLE TO INSPECT HOLE UNLESS BOLT AND WASHER ARE REMOVED.
